Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What are the differential diagnosis for signs and symptoms of inguinal adenopathy, rash on palms, ankle pain, swollen ankles?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
Hi...I am searching for differential diagnoses for signs and symptoms to include (a) inguinal adenopathy, (b) rash on palms and soles, (c) ankle pain, (d) swollen ankles
Posted Mon, 27 Aug 2012 in General Health
Answered by Dr. Prasad Akole 1 hour later

Thank you for posting your query.

With the history of cancer and abdominal surgeries, lymphadenopathy also prompts to consider cancer spread, apart from lower limb infections as commonest causes.

I would like to know a few more details from you to suggest better. Please do not mind answering these.

Could you describe the rash in details?
Are the calves/ ankle tense and tender?
It may occur due to many causes, and I will appreciate great description of the rash, swelling, etc.

Do you have heart, BP problems?

Do you run fever, redness in ankles?

Posting details helps. I will be glad to help then.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor